# SDR DALA2018121107129

- Difficulty date: December 6, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 51,083 hours, 35,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR AND COCKPIT EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY FOR THE L1 DOOR AND COCKPIT EMERGENCY LIGHTS PER B717 AMM 33-51. THE OPERATIONAL CHECK WAS GOOD. (LP #4250450)
